# SDR CALA2014110501418

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 33,779 hours, 11,595 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STAB STATION 128.5 26 INCHES AFT OF THE FWD SPAR.  INSTALLED REPAIR DOUBLER AT STAB STATION 128.5 26 INCHES AFT OF FWD SPAR.  INSPECTION REQUIREMENT AFTER REPAIR INSTALLATION AT 56000 FLIGHT CYCLES & 9000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-10-01 REPAIR 11 PART 5 TABLE 204.
